# SDR CA020606008

- Difficulty date: May 23, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 2,948 hours
- Engine: Cont IO520D
- System (JASC): 5500 · Empennage Structure
- Part: Angle
- Part number: 07120487
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE,  IT WAS DISCOVERED THAT THE ANGLE - TAILCONE REINFORCEMENT RT IN THE TAILCONE BULKHEAD ASSEMBLY WERE CRACKED.  NEW PARTS 0712048-7 (LT) AND 0712048-6 (RT) WERE INSTALLED USING THE EXISTING RIVET SIZE AND PATTERN.
